# SDR 7AHR201409232049

- Difficulty date: September 22, 2014
- Submitted: September 23, 2014
- Operation: General aviation
- Aircraft: N935CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 47,613 hours, 52,040 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Dented
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB DENTED IN RT SIDE NOSE GEAR WHEEL WELL NEAR RT TRUNION FITTING.  REMOVED DAMAGE FROM WEB, FABRICATED REPAIR PARTS FOR DOUBLER AND INSTALLED IAW FLIGHT VEHICLE CONSULTING, DWG 53-14230-1, REV NEW, DATED SEPT 4, 2014.  APPROVAL FOR REPAIR IAW FORM 8110-3.
